MathSciNet Relay Station
MathSciNet bibliographic data
MR361553 (50 #13998) 41A25
Newman, D. J. The Zygmund condition for polygonal approximation. Proc. Amer. Math. Soc. 45 (1974), 303–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement